PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 47(61), pp. 103--112 (1990)
ON SOME HYPERSURFACES OF A RECURRENT RIEMANNIAN SPACE
Mileva Prvanovi\'cInstitut za matematiku, Novi Sad, Yugoslavia
Abstract: We consider quasiumbilical hypersurface of a recurrent Riemannian space and find the conditions for such hypersurface to be conformally recurrent. We prove (assuming some conditions) that the curvatutre tensor of such hypersurface has the form (3.10) and discuss the case when the hypersurface is conformally flat.
Classification (MSC2000): 53C20
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts